This community is for discussions relating to Post Traumatic Stress Disorder (PTSD). Please note, this community is not monitored by professionals, rather questions will be answered by other members of the community.
Hi, ive been taking 10mg lexapro for nearly 12 months due to ptsd. My blood pressure has always been low but in the last 8 months or so ive been having readings around 108/51 or as low as 96/44 and im wondering if lexapro could have made my b.p even lower than normal and want to know how dangerous this is. I do get lightheaded a lot and wondering what other symptoms could b related to this. Im not sure how well this med is working, my anxiety/panic attacks seem to have lessened but i have depressive episodes that last a week or two and this was not happening for that length of time b4.
I had a similar experience with Celexa, which is a very similar drug (celexa is citalopram, lexapro is escitalopram). I also had low blood pressure (78/58 at one point), and worsening depression, which really wasn't helpful since that's what I was taking it for. I was only on it for 4 weeks though...
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.